# SDR SWAA2019060733431

- Difficulty date: May 23, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SUPPORT CORRODED AT BS. 887, BETWEEN LBL 21 TO  RBL 21.     R&R SUPPORT IAW SRM & DWG.
